# SDR SWIA200921936

- Difficulty date: June 30, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 24,228 hours, 34,638 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Faulty
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERONS BINDING.  (FLT 5766)  REPLACED AILERON SERVO.
